# SDR 2005UALA01317

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 43,707 hours, 16,182 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHTS INOPERATIVE FROM ROWS 31 THROUGH ROW 34.  REPLACED POWER SUPPLY M10817.
